Alert archive / New Mexico / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 300, NWS Albuquerque, NM

July 12, 2021Colfax County, Union County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Jul 12, 2021, 5:32 PM MDT for Colfax County, Union County, New Mexico. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 12, 2021, 5:32 PM MDT (23:32 UTC)
Expired
Jul 12, 2021, 6:00 PM MDT
In force
28 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Colfax County, NM, Union County, NM

The radar

The Cannon AFB radar (KFDX), 200 km from the middle of the area, began a volume at 23:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 11.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2021-07-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 98 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2021-07-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
98 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

116 
WUUS55 KABQ 122332
SVRABQ
NMC007-059-130000-
/O.NEW.KABQ.SV.W.0300.210712T2332Z-210713T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
532 PM MDT Mon Jul 12 2021

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  West central Union County in northeastern New Mexico...
  Southeastern Colfax County in northeastern New Mexico...

* Until 600 PM MDT.

* At 532 PM MDT, a severe thunderstorm was located near Farley, or 25
  miles southwest of Des Moines, moving southwest at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Farley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

&&

LAT...LON 3654 10403 3639 10391 3622 10414 3622 10416
      3644 10434
TIME...MOT...LOC 2332Z 056DEG 11KT 3644 10405 

HAIL...1.00IN
WIND...60MPH
 
$$

44
1 follow-up statement
302 
WWUS55 KABQ 122344
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
544 PM MDT Mon Jul 12 2021

NMC007-059-130000-
/O.CON.KABQ.SV.W.0300.000000T0000Z-210713T0000Z/
Union-Colfax-
544 PM MDT Mon Jul 12 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM MDT
FOR WEST CENTRAL UNION AND SOUTHEASTERN COLFAX COUNTIES...

At 544 PM MDT, a severe thunderstorm was located near Farley, or 28
miles southwest of Des Moines, moving southwest at 15 mph.

HAZARD...Two inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Farley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Heavy rains from severe thunderstorms can produce sudden and
dangerous flow in arroyos, ditches and over low water crossings. Do
not attempt to drive through areas where water covers the roadway.

&&

LAT...LON 3654 10403 3639 10391 3622 10414 3622 10416
      3644 10434
TIME...MOT...LOC 2344Z 025DEG 11KT 3640 10406 

HAIL...2.00IN
WIND...60MPH
 
$$

44

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 5:02 PM MDT, 30 minutes earlier.

Area forecast discussion, Jul 12, 5:02 PM MDT, 30 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
502 PM MDT Mon Jul 12 2021

.AVIATION...
00Z TAF CYCLE
Broad upper high centered over srn NV/nw AZ at 23Z to shift slightly
south and wwd during the next 24 hrs but areas of hz reducing vsbys
over nrn and central NM to persist. Sct showers and tstms at 23Z to
continue moving slowly to the south and sw, with brief MVFR
cigs/vsbys obscuring terrain in the stronger storms which will be
capable of producing large hail and wind gusts to around 45kt as well
as heavy rain. Convection to taper off by 06Z but will redevelop
around 13/18Z over the peaks of the nrn and wrn NM mts.

&&

.PREV DISCUSSION...239 PM MDT Mon Jul 12 2021...
.SYNOPSIS...
Showers and thunderstorms with locally heavy rainfall will continue
over the region through the end of this week. The most widespread
heavy rainfall is expected Wednesday and Thursday as a weak weather
disturbance moves slowly east through New Mexico. Direct hits from
stronger storms will be capable of producing flash flooding, hail,
strong winds, and frequent lightning strikes. Temperatures will be
near to slightly below normal through much of this week.

&&

.DISCUSSION...
SHORT TERM...(TONIGHT THROUGH TUESDAY NIGHT)...
A strong H5 high remains centered to our west over southern NV with
northerly flow dominant across the CWA. Plenty of moisture remains
across northern and central NM as evident on this morning's sounding
with a PWAT of 0.94" at KABQ and 0.97" farther south at KEPZ. With
this moisture and the destabilizing atmosphere this afternoon,
another crop of thunderstorms has already started to develop across
the northern and western high terrain with the steering flow
tracking the storms in a southerly direction. There's still a chance
for a few strong to severe thunderstorms through this evening. The
latest mesoanalysis indicates marginal instability around 500 to
1000 J/kg with southeasterly surface flow providing sufficient
directional wind shear. Hail and strong downburst winds will be
possible with the strongest thunderstorms, but the primary concern
continues to be locally heavy rainfall and flash flooding. With
heavy rain favoring the southern CWA over the past few days, soils
are primed and saturated for more flash flooding potential. Greatest
concern remains over the Gila and the Lower Rio Grande Valley where
a Flash Flood Watch continues until 06Z.

Storm activity will gradually wind down around midnight with the
loss of daytime heating. On Tuesday, the H5 high weakens just
slightly as it shifts westward into SoCal while an embedded
shortwave begins to approach the Four Corners area. Increasing
moisture values combined with this shortwave should support
increased PoPs across central and western NM, especially for the San
Juan Valley. With above normal PWATs, locally heavy rainfall and
flash flooding will once again be a concern, especially in areas
where the soil is already saturated. Another Flash Flood Watch may
be needed for Tuesday, but will allow the night shift to further
evaluate and make that call.

LONG TERM...(WEDNESDAY THROUGH SUNDAY)...
Wednesday and Thursday will be the next potentially significant
flash flood days across northern and western NM. An upper level
disturbance moving in from the northwest Tuesday night will move
very slowly southeast across NM thru Thursday. The theta-e ridge
axis is expected to spread into NM from the west on Wednesday and
become draped from southwest to northeast across central NM. PW
values in the ridge axis will rise to between 1.1 and 1.4" w/ weak
storm motions and abundant instability. Each day w/ heavy rainfall
will increase the threat for flash flooding, especially over complex
terrain and urban drainages. The east central and northeast plains
may also see additional heavy rainfall as a weak back door cold
front waffles around the area.

Friday thru Sunday had been looking like less active days however
recent trends are indicating a continued threat for heavy rainfall.
The upper high is now shown drifting east into NM while weakening
over the area w/ abundant moisture still in place. This will allow
stronger daytime heating to produce more focused orographic-driven
storm development and nearly stationary storm cells. The potential
downtick in storm coverage is now advertised more into next week as
the upper high strengthens over CO.

15/Guyer

&&

.FIRE WEATHER...
A very active monsoon pattern is still expected this week as daily
rounds of scattered to numerous thunderstorms impact the area. Cool
temperatures, increased humidity, and wetting precipitation across
much of the area will limit any critical fire weather over the next
week. Storm chances will generally favor areas along and west of the
central mountain chain, but isolated storms will continue to be
possible across the east. Locally heavy rainfall and flash flooding
will be the greatest concern this week, especially over low lying
and urban areas as well as burn scars. Areas where the soils are
saturated from recent rainfall will also be areas of concern for
flash flooding. The Four Corners area, which has largely missed out
on recent wetting precipitation, will also have increasing
precipitation chances Tuesday and Wednesday as a weak disturbance
crosses the area.

15

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for the following
zones... NMZ208-209-220-241.

&&
Hazardous weather outlook, Jul 12, 3:42 AM MDT, 13 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
342 AM MDT Mon Jul 12 2021

NMZ201>241-131300-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-Tusas Mountains Including Chama-
Jemez Mountains-Glorieta Mesa Including Glorieta Pass-
Northern Sangre de Cristo Mountains-
Southern Sangre de Cristo Mountains-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Espanola Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood-
Estancia Valley-Central Highlands-South Central Highlands-
Upper Tularosa Valley-South Central Mountains-
Johnson and Bartlett Mesas Including Raton Pass-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
San Agustin Plains and Adjacent Lowlands-
342 AM MDT Mon Jul 12 2021

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

Scattered to numerous thunderstorms are expected this afternoon
through the overnight. Storm motions will be slow and toward the
southwest. Rainfall could become heavy. This may lead to localized
areas of flash flooding, especially over and downstream of recent
and older burn scars. Isolated locations may receive up to 2 or 3
inches of rainfall. A few storms may also produce large hail and
damaging wind gusts to 60 mph.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Scattered to numerous thunderstorms are expected each day. Storm
motions will be slow and rainfall could become heavy. This may lead
to localized areas of flash flooding, especially over and downstream
of recent and older burn scars. Isolated locations may receive up to
2 or 3 inches of rainfall. A few storms may also produce hail and
wind gusts to 55 mph.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

40

In the hours before

Special weather statement, Jul 12, 4:45 PM MDT, 47 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
445 PM MDT Mon Jul 12 2021

NMZ201-122315-
Northwest Plateau-
445 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN JUAN COUNTY
UNTIL 515 PM MDT...

At 443 PM MDT, Doppler radar was tracking a strong thunderstorm 11
miles north of Shiprock, moving south at 15 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
U.S. Highway 491 between the Colorado border and Shiprock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Blowing dust associated with strong thunderstorm winds can reduce
visibilities below one quarter mile at times.

&&

LAT...LON 3700 10848 3672 10854 3679 10892 3700 10880
TIME...MOT...LOC 2243Z 010DEG 13KT 3696 10867

Guyer
Special weather statement, Jul 12, 4:56 PM MDT, 36 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
456 PM MDT Mon Jul 12 2021

NMZ227-228-230-122330-
Far Northeast Highlands-Union County-Johnson and Bartlett Mesas
Including Raton Pass-
456 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND EAST
CENTRAL COLFAX COUNTIES UNTIL 530 PM MDT...

At 456 PM MDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Farley, or 18 miles south of Des Moines, moving
southwest at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Gladstone and Farley.

&&

LAT...LON 3661 10394 3650 10378 3626 10397 3643 10421
TIME...MOT...LOC 2256Z 042DEG 18KT 3651 10393

44
Special weather statement, Jul 12, 5:04 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
504 PM MDT Mon Jul 12 2021

NMZ215-228-122330-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
504 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL MORA AND SOUTH
CENTRAL COLFAX COUNTIES UNTIL 530 PM MDT...

At 504 PM MDT, Doppler radar was tracking a strong thunderstorm near
Ocate, or 19 miles northwest of Wagon Mound, moving southwest at 15
mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Ocate and Ojo Feliz.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3632 10498 3622 10480 3596 10496 3612 10523
TIME...MOT...LOC 2304Z 035DEG 13KT 3622 10495

44
Special weather statement, Jul 12, 5:16 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
516 PM MDT Mon Jul 12 2021

NMZ208-122345-
Southwest Mountains-
516 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CATRON COUNTY UNTIL
545 PM MDT...

At 515 PM MDT, Doppler radar was tracking a strong thunderstorm near
Red Hill, or 19 miles east of Springerville, moving southwest at 20
mph.

Nickel size hail, winds in excess of 40 mph and heavy rain will be
possible with this storm.

This storm will remain over mainly rural areas of west central Catron
County.

This includes Highway 60 between Mile Markers 0 and 10.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If threatening weather approaches your area, take shelter in a sturdy
building.

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3420 10905 3425 10890 3409 10880 3393 10905
TIME...MOT...LOC 2315Z 061DEG 16KT 3414 10894
Special weather statement, Jul 12, 5:26 PM MDT, 6 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
526 PM MDT Mon Jul 12 2021

NMZ215-228-130000-
Far Northeast Highlands-East Slopes Sangre de Cristo Mountains-
526 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORA COUNTY UNTIL 600 PM
MDT...

At 526 PM MDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Ocate, or 12 miles northwest of Wagon Mound, moving
south at 15 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Wagon Mound.

This includes Interstate 25 between Mile Markers 380 and 389.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Heavy rains will cause water to pond on roads and in low spots. Fast
running water will quickly fill arroyos and ditches.

&&

LAT...LON 3615 10501 3621 10480 3596 10465 3588 10497
TIME...MOT...LOC 2326Z 343DEG 13KT 3612 10489

44
Special weather statement, Jul 12, 5:28 PM MDT, 4 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
528 PM MDT Mon Jul 12 2021

NMZ227-228-230-130000-
Far Northeast Highlands-Union County-Johnson and Bartlett Mesas
Including Raton Pass-
528 PM MDT Mon Jul 12 2021

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION AND
SOUTHEASTERN COLFAX COUNTIES UNTIL 600 PM MDT...

At 528 PM MDT, Doppler radar was tracking a strong thunderstorm near
Farley, or 24 miles southwest of Des Moines, moving southwest at 15
mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Farley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3656 10403 3641 10391 3623 10416 3645 10434
TIME...MOT...LOC 2328Z 056DEG 11KT 3645 10405

44

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 6:01 PM MDTSpecial Weather StatementABQ29 min
Jul 11, 6:09 PM MDTFlash Flood WarningABQLincoln3 hr
Jul 11, 6:14 PM MDTSpecial Weather StatementABQ31 min
Jul 11, 6:19 PM MDTSpecial Weather StatementABQCibola26 min
Jul 11, 6:30 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Mora, Union45 min
Jul 11, 6:48 PM MDTSpecial Weather StatementABQGuadalupe27 min
Jul 11, 6:48 PM MDTSpecial Weather StatementABQLincoln27 min
Jul 11, 6:50 PM MDTSevere Thunderstorm WarningABQGuadalupe, Torrance40 min
Jul 11, 7:06 PM MDTAreal Flood AdvisoryABQDe Baca, Guadalupe3 hr
Jul 11, 7:12 PM MDTSpecial Weather StatementABQSocorro33 min
Jul 11, 7:15 PM MDTSpecial Weather StatementABQHarding30 min
Jul 11, 7:29 PM MDTSpecial Weather StatementABQ31 min
Jul 11, 7:39 PM MDTSevere Thunderstorm WarningABQSocorro36 min
Jul 11, 7:46 PM MDTSpecial Weather StatementABQMora29 min
Jul 11, 7:55 PM MDTSevere Thunderstorm WarningABQHarding, Mora, San Miguel52 min
Jul 11, 8:19 PM MDTFlash Flood WarningABQSocorro3 hr
Jul 11, 8:21 PM MDTSpecial Weather StatementABQ24 min
Jul 11, 8:43 PM MDTFlash Flood WarningABQCatron3 hr
Jul 11, 9:21 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 11, 10:20 PM MDTSevere Thunderstorm WarningABQColfax, Mora40 min
Jul 11, 10:59 PM MDTSevere Thunderstorm WarningABQColfax, Mora45 min
Jul 12, 3:30 AM MDTFlash Flood WatchABQCatron, Socorro17 hr
Jul 12, 1:47 PM MDTSpecial Weather StatementABQRio Arriba28 min
Jul 12, 1:56 PM MDTSevere Thunderstorm WarningABQRio Arriba23 min
Jul 12, 2:10 PM MDTAreal Flood AdvisoryABQMcKinley3 hr
Jul 12, 2:18 PM MDTAreal Flood AdvisoryABQRio Arriba, Taos3 hr
Jul 12, 2:23 PM MDTSpecial Weather StatementABQTaos37 min
Jul 12, 2:34 PM MDTSpecial Weather StatementABQMcKinley26 min
Jul 12, 2:54 PM MDTSpecial Weather StatementABQColfax36 min
Jul 12, 3:35 PM MDTSpecial Weather StatementABQColfax25 min
Jul 12, 3:38 PM MDTSpecial Weather StatementABQ37 min
Jul 12, 4:02 PM MDTAreal Flood AdvisoryABQMora3 hr
Jul 12, 4:08 PM MDTSevere Thunderstorm WarningABQSandoval21 min
Jul 12, 4:25 PM MDTAreal Flood AdvisoryABQMora, Taos3 hr
Jul 12, 4:27 PM MDTSpecial Weather StatementABQ33 min
Jul 12, 4:32 PM MDTSpecial Weather StatementABQUnion28 min
Jul 12, 4:38 PM MDTSpecial Weather StatementABQUnion37 min
Jul 12, 4:45 PM MDTFlash Flood WarningABQMora3 hr
Jul 12, 4:45 PM MDTSpecial Weather StatementABQSan Juan30 min
Jul 12, 4:56 PM MDTSpecial Weather StatementABQUnion34 min
Jul 12, 5:02 PM MDTAreal Flood AdvisoryABQSan Miguel3 hr
Jul 12, 5:04 PM MDTSpecial Weather StatementABQMora26 min
Jul 12, 5:11 PM MDTAreal Flood AdvisoryABQSandoval3 hr
Jul 12, 5:16 PM MDTSpecial Weather StatementABQCatron29 min
Jul 12, 5:16 PM MDTSevere Thunderstorm WarningABQUnion25 min
Jul 12, 5:23 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:26 PM MDTSpecial Weather StatementABQMora34 min
Jul 12, 5:28 PM MDTSpecial Weather StatementABQColfax32 min
Jul 12, 5:38 PM MDTAreal Flood AdvisoryABQColfax, Union3 hr
Jul 12, 5:40 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:56 PM MDTAreal Flood AdvisoryABQCatron3 hr
Jul 12, 5:58 PM MDTSevere Thunderstorm WarningABQColfax, Harding, Union47 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.